My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an allergic reaction to the drug
Very well could be, talk to the doctor AND your pharmacist. Biaxin is strong and can leave your taste buds off balance. Make sure she eats some yogurt for the next few weeks to reset the stomach and taste buds. If she complains that everything tastes hot or peppery, the yogurt will work. Takes a week or two but it will undo that nasty taste the biaxin caused.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 28 May 2016 • 1 answer
Posted 18 days ago • 0 answers